MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD MICROPROBE¿ PROCESSOR (120 V); STATION PIPETTING AND DILUTING, FOR CLINICAL USE

BECTON, DICKINSON & CO. (SPARKS) BD MICROPROBE¿ PROCESSOR (120 V); STATION PIPETTING AND DILUTING, FOR CLINICAL USE
Model Number 250100
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using the bd microprobe¿ processor (120 v) that there was false positives.The following information was provided by the initial reporter: microprobe - 250100 - all positive results.
 
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6 investigation summary the complaint alleges the affirm instrument (catalog number 250100 and serial number (b)(6) ) had a "false positive".Customer reported that they received all suspected false positive results on a single run.Customer also reported that they noticed the cards did not flip all the way up at the end of the run.Bd service specialists followed-up with the customer who confirms that the issue occurred with one run only and the issue was an isolated event.The customer has performed additional runs since the one occurrence, using the same affirm kit and processor, and testing has been satisfactory with no recurrence of the issue.This complaint is unconfirmed as it alludes to a contamination issue.The root cause cannot be determined with the information provided.No samples were expected to be received as part of this complaint, and therefore no samples were returned, and no returned material investigation could occur.Review of device history record for instrument serial number, a570031 is not required as the issue was not related to the instrument and does not allude a manufacturing error.Service history review was not performed for the instrument as this instrument does not receive any service.Bd quality will continue to closely monitor for trends associated with this complaint.No new risks or hazards, or changes to existing risks/hazards, were identified as a result of this complaint.H3 other text : see h.10.

Brand Name
BD MICROPROBE¿ PROCESSOR (120 V)
Common Device Name
STATION PIPETTING AND DILUTING, FOR CLINICAL USE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15811208
Report Number1119779-2022-01394
Device Sequence Number17537491
Product Code JQW
UDI-Device Identifier00382902501008
UDI-Public00382902501008
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K923268
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number250100
Device Catalogue Number250100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2022
Supplement Date Received by Manufacturer02/27/2023
Initial Report FDA Received Date11/16/2022
Supplement Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown